Qualification: 
MSc
prajishae@am.amrita.edu

Dr. Prajisha E. currently serves as Assistant Professor at the Department of Mathematics at School of Arts & Sciences, Amrita Vishwa Vidyapeetham, Amritapuri. 

Education

  • 2017 UGC-CSIR JRF
  • 2013MSc
    CUK, Kasaragod

Publications

Publication Type: Journal Article

Year of Publication Title

2021

Prajisha E. and Shaini P., “Coupled Fixed Point Theorems for Mappings Satisfying Geraghty Type Contractive Conditions”, Italian Journal of Pure and Applied Mathematics (Accepted), 2021.

2020

Prajisha E. and Shaini, P., “Coupled coincidence point theorems of mappings in partially ordered metric spaces”, Journal of Nonlinear Analysis and Optimization: Theory & Applications, vol. 11, no. 1, pp. 29–40, 2020.[Abstract]


In this paper we introduce a new generalized weakly contractive condition involving expressions of Kannan type contraction. And we establish coupled coincidence point and coupled common fixed point theorems of a pair of mappings satisfying the new contractive condition. An example is given to illustrate the theorems.

More »»

2019

Prajisha E. and Shaini P., “FG-coupled fixed point theorems for various contractions in partially ordered metric spaces”, Sarajevo Journal of Mathematics, vol. 15, no. 28, pp. 291-307, 2019.[Abstract]


ABSTRACT. In this paper we introduce FG-coupled fixed point, which is a generalization of coupled fixed point for nonlinear mappings in partially ordered complete metric spaces. We discuss existence and uniqueness theorems of FGcoupled fixed points for different contractive mappings. Our theorems generalizes the results of Gnana Bhaskar and Lakshmikantham [1]

More »»

2018

Prajisha E. and Shaini P., “Coupled Fixed Point Theorems in Partially Ordered Set”, Journal of Nonlinear Analysis and Applications. , no. 2, pp. 76-82, 2018.[Abstract]


Coupled fixed point theorems and coupled coincidence theorems for both mixed monotone mapping and mixed g−monotone mapping are proved in partially ordered sets.

More »»

2017

Prajisha E. and Shaini P., “FG- Coupled Fixed Point Theorems in Generalized Metric Spaces”, Mathematical Sciences International Research Journal, vol. 6, 2017.

2017

Prajisha E. and Shaini, P., “FG-coupled fixed point theorems in cone metric spaces”, Carpathian Mathematical Publications, vol. 9, no. 2, pp. 163–170, 2017.[Abstract]


The concept of F G - coupled fixed point introduced recently is a generalization of coupled fixed point introduced by Guo and Lakshmikantham. A point ( x , y ) ∈ X × X is said to be a coupled fixed point of the mapping F : X × X → X if F ( x , y ) = x and F ( y , x ) = y , where X is a non empty set. In this paper, we introduce F G - coupled fixed point in cone metric spaces for the mappings F : X × Y → X and G : Y × X → Y and establish some F G - coupled fixed point theorems for various mappings such as contraction type mappings, Kannan type mappings and Chatterjea type mappings. All the theorems assure the uniqueness of F G - coupled fixed point. Our results generalize several results in literature, mainly the coupled fixed point theorems established by Sabetghadam et al. for various contraction type mappings. An example is provided to substantiate the main theorem.

More »»
Faculty Research Interest: